Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Mona, Your #2 message posted just fine! I was also diagnosed and treated with RAI back in 1991/92. And yes, it CAN be a difficult road back to normal(whatever that is) Over the years I have had my dosage increased from .1, to .125, .150 and now .175 of synthroid. I still struggle with feeling tired, muscles achy and the mental depression. I finally went to a shrink when I thought I was losing my mind and she assures me that being the slightest bit unstable on synthroid WILL cause all of these symptoms. It has helped me to plead with my endo and get my shrink involved so he would agree to monitor my labs more closely as I try the increased dosages. I know it helps to be able to TRY something. So, you are most definitly not alone, Mona. I find it comforting to read this BB each day, and bet you will, also. How has your treatment been going? Are your levels stable yet? Could it be that you are still “low-normal”? How often do you go cak for testing? Take care! Debbie

    Anonymous
    Post count: 93172

    Hi,
    I am new to this BB and am trying to get used to entering my
    message. I have been dealing with thyroid problems for 3 years
    now. I was diagnosed with GD 2 years ago. Went on PTU for
    1 year and then ended up with radiation treatment in Jan, 1995.
    Now I am experiencing the rollercoaster event of trying
    different doses of T4 to regulated my hypothyroidism that
    has resulted. I haven’t felt well in 3 years and barely
    have the energy 3 weeks out of 4 to function normally.
    My question is whether others are experiencing this same
    rollercoaster? Some days I can barely get out of bed. I
    consider myself a very positive person but sometimes I feel
    as though I am slowly losing my mind. I would just love
    to hear that people are coping and are experiencing some
    of the same things. Looking forward to a reply.
    Thank you.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.